Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 99, NWS Cheyenne, WY

July 24, 2016Goshen County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 24, 2016, 1:33 PM MDT for Goshen County, Laramie County, Platte County, Wyoming. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2016, 1:33 PM MDT (19:33 UTC)
Expired
Jul 24, 2016, 2:30 PM MDT
In force
57 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Goshen County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 37 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 1:33 PM MDTHAIL 110 N Cheyenne, WY
Jul 24, 1:40 PM MDTHAIL 1.7510 N Cheyenne, WY
Jul 24, 1:51 PM MDTHAIL 1.7510 N Cheyenne, WYREPORTED VIA A PICTURE POSTED ON FACEBOOK.
Jul 24, 2:11 PM MDTHAIL 110 N Cheyenne, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-345 J/kg
Mixed-layer LCL
2128 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

141 
WUUS55 KCYS 241933
SVRCYS
WYC015-021-031-242030-
/O.NEW.KCYS.SV.W.0099.160724T1933Z-160724T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
133 PM MDT SUN JUL 24 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
  SOUTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
  NORTH CENTRAL LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 230 PM MDT

* AT 133 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WHITAKER...OR 12 MILES NORTH OF CHEYENNE...MOVING NORTH AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WHITAKER AROUND 140 PM MDT. 
  CHUGWATER AROUND 220 PM MDT. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 19 AND
63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4124 10479 4128 10495 4186 10492 4177 10429
TIME...MOT...LOC 1933Z 197DEG 32KT 4132 10485 

HAIL...1.00IN
WIND...<50MPH
 
$$

RUBIN
4 follow-up statements
740 
WWUS55 KCYS 241942
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
142 PM MDT SUN JUL 24 2016

WYC015-021-031-242030-
/O.CON.KCYS.SV.W.0099.000000T0000Z-160724T2030Z/
GOSHEN WY-PLATTE WY-LARAMIE WY-
142 PM MDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTHWESTERN GOSHEN...SOUTHEASTERN PLATTE AND NORTH CENTRAL
LARAMIE COUNTIES...

AT 141 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITAKER...OR
15 MILES NORTH OF CHEYENNE...MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...PUBLIC. AT 140 PM MDT...GOLF BALL SIZE HAIL WAS REPORTED
         10 MILES NORTH OF CHEYENNE.         

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GOSHEN...SOUTHEASTERN PLATTE AND NORTH CENTRAL LARAMIE
COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 23 AND
63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4127 10476 4134 10495 4186 10492 4177 10429
TIME...MOT...LOC 1941Z 215DEG 27KT 4136 10479 

HAIL...1.75IN
WIND...<50MPH
 
$$

RUBIN
231 
WWUS55 KCYS 242005
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
205 PM MDT SUN JUL 24 2016

WYC015-021-031-242030-
/O.CON.KCYS.SV.W.0099.000000T0000Z-160724T2030Z/
GOSHEN WY-PLATTE WY-LARAMIE WY-
205 PM MDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTHWESTERN GOSHEN...SOUTHEASTERN PLATTE AND NORTH CENTRAL
LARAMIE COUNTIES...

AT 205 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITAKER...OR
16 MILES NORTHWEST OF CHEYENNE...MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  WHITAKER AROUND 210 PM MDT. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 23 AND
63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4127 10476 4134 10495 4186 10492 4177 10429
TIME...MOT...LOC 2005Z 213DEG 29KT 4136 10493 

HAIL...1.00IN
WIND...<50MPH
 
$$

RUBIN
109 
WWUS55 KCYS 242024
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
224 PM MDT SUN JUL 24 2016

WYC031-242033-
/O.CAN.KCYS.SV.W.0099.000000T0000Z-160724T2030Z/
PLATTE WY-
224 PM MDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4127 10476 4134 10495 4180 10450 4177 10429
TIME...MOT...LOC 2023Z 248DEG 27KT 4141 10477 

$$

WYC015-021-242030-
/O.CON.KCYS.SV.W.0099.000000T0000Z-160724T2030Z/
GOSHEN WY-LARAMIE WY-
224 PM MDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTHWESTERN GOSHEN AND NORTH CENTRAL LARAMIE COUNTIES...

AT 223 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITAKER...OR
18 MILES NORTH OF CHEYENNE...MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 151 PM MDT...GOLFBALL SIZE HAIL WAS
         REPORTED 10 MILES NORTH OF CHEYENNE. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GOSHEN AND NORTH CENTRAL LARAMIE COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 23 AND
30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4127 10476 4134 10495 4180 10450 4177 10429
TIME...MOT...LOC 2023Z 248DEG 27KT 4141 10477 

HAIL...1.75IN
WIND...<50MPH
 
$$

RUBIN
443 
WWUS55 KCYS 242028
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT SUN JUL 24 2016

WYC015-021-242038-
/O.EXP.KCYS.SV.W.0099.000000T0000Z-160724T2030Z/
GOSHEN WY-LARAMIE WY-
228 PM MDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GOSHEN AND NORTH
CENTRAL LARAMIE COUNTIES WILL EXPIRE AT 230 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4127 10476 4134 10495 4180 10450 4177 10429
TIME...MOT...LOC 2026Z 197DEG 32KT 4141 10477 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 11:51 AM MDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 24, 11:51 AM MDT, 1 hour 42 minutes before
Area Forecast Discussion...Corrected Aviation
National Weather Service Cheyenne WY
1151 AM MDT SUN JUL 24 2016

.SHORT TERM...(Today through Tuesday)
Issued at 240 AM MDT Sun Jul 24 2016

Weak upper level shortwave moving overhead through sunrise will
interact with midlvl subtropical moisture and result in isolated
showers, mainly across the plains.  Models continue to show
southeasterly winds developing to the east of the Laramie Range by
midday with some llvl moisture advection.   The 00z model runs show
higher dewpoints, better instability, and better convective chances
from the southern Laramie Range eastward in areas near Interstate
80.  This is also supported by latest runs of the HRRR.  Bumped up
pops to around 30 percent across Laramie county. The combination of
good instability (CAPE around 1500 J/kg) and bulk shear (45-50 kts)
could result in stronger storms so added the mention of small
hail/gusty winds.   SPC has a marginal risk from the southern
Laramie Range eastward into Laramie county.  Temps today will be the
coolest through the short term.

Heights will rise some by Monday and Tuesday with the upper ridge
centered just south of the CWA (across SW Colorado).  Lee
trough/dryline will be located just east of the Laramie Range during
the aftn.  Instability is high to the east of this feature. However,
it is rather capped with CIN values of 50-100 J/kg.  Kept slight
chance pops confined to the Nebraska Panhandle but it remains to be
seen how much convective initiation can occur. Another marginal
risk is depicted from SPC. Sfc trough will be right along the
eastern edge of the CWA by Tuesday with limited instability/tstms.
Temps will rise to slightly above normal by Tuesday.

.LONG TERM...(Tuesday night through Saturday)
Issued at 220 AM MDT Sun Jul 24 2016

Medium to long range models continue to show the center of the
upper level high pressure retrograding westward into the Great
Basin region for next week. Northwest flow aloft will develop
across Wyoming and Nebraska by Wednesday and Thursday with
temperatures lowering closer to normal for this time of the year.
Although the high will block subtropical moisture from advecting
northward into the forecast area...upslope easterly flow will be
common by the middle of next week with model sounding showing a
good supply of low to midlevel moisture behind a surface cold
front. In addition...several shortwave disturbances embedded in
the northwest flow will move southeast out of Canada and will
likely result in some cooler air aloft and added instability and
jet dynamics. Will need to monitor the potential for strong to
severe thunderstorms on Wednesday and even more-so on Thursday due
to increased instability and 0-6 bulk shear. There are some
differences in timing of this cold front...with the ECMWF and GEM
a full 24 hours quicker with the front across southeast Wyoming
late on Wednesday. The GFS shows this front stalling across the
Dakotas for a while before it progresses southward into the
forecast area for Thursday. So not as confident with Wednesday
severe potential compared to Thursday...which appears more likely
at this time. Temperatures will remain in the 80's to 90's during
the day Wednesday...and then likely trend lower by late in the
week with highs in the mid 70's to mid 80's expected by Friday
behind the cold front.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1143 AM MDT Sun Jul 24 2016

VFR conditions will continue through early afternoon before
isolated to scattered thunderstorms mid to late afternoon across
portions of southeast Wyoming and far southern Nebraska Panhandle.
Prevailing winds will be southeasterly 10-15 kt east of the Laramie
Range and westerly 10-20 kt to the west. VCTS forecast at Cheyenne,
Laramie, Scottsbluff and Sidney between 20Z and 04Z with MVFR to
localized IFR visibilities in heavy rainfall as well as
gusty/erratic outflow winds to 40 kt and small hail. Convection will
diminish later this evening with clearing skies and light winds.

&&

.FIRE WEATHER...
Issued at 220 AM MDT Sun Jul 24 2016

Minimal fire weather concerns through Tuesday.  Minimum humidity
values will fall to 10-20 percent each afternoon for areas to the
west of the Laramie Range.  However, wind gusts will stay mostly
below 20 mph and thus no fire weather threat is anticipated.
Isolated thunderstorms will be possible across areas to the east of
the Laramie Range, however the chance of wetting rains will be
small.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...ZF
LONG TERM...TJT
AVIATION...MAJ
FIRE WEATHER...ZF
Hazardous weather outlook, Jul 24, 9:30 AM MDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
930 AM MDT SUN JUL 24 2016

NEZ019-020-054-WYZ106>108-110-113>119-251100-
SCOTTS BLUFF-BANNER-KIMBALL-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
930 AM MDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHWESTERN NEBRASKA
PANHANDLE AND EXTREME SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS EASTERN ALBANY...PLATTE...GOSHEN...LARAMIE AND
KIMBALL COUNTIES.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON...PRIMARILY IN THE MARGINAL RISK AREA...WITH THE STRONGEST
STORMS PRODUCING SMALL HAIL...GUSTY WINDS...LOCALLY HEAVY RAIN AND
FREQUENT LIGHTNING. STORM MOVEMENT WILL BE TO THE EAST AT 15 MPH AND
COVERAGE WILL INCREASE THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY THIS WEEK.
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE BY MID TO LATE
WEEK WITH AN INCREASED THREAT FOR SEVERE THUNDERSTORMS WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

NEZ002-003-021-055-095-096-WYZ101>105-109-111-112-251100-
DAWES-BOX BUTTE-MORRILL-CHEYENNE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-
930 AM MDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...AND SOUTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY IN THE WEEK.
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE BY MID TO LATE
WEEK WITH AN INCREASED THREAT FOR SEVERE THUNDERSTORMS WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

RUBIN

In the hours before

Local storm report, Jul 24, 12:51 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1251 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
07/24/2016  M0.25 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

MJAMSKI
Special weather statement, Jul 24, 1:30 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
130 PM MDT SUN JUL 24 2016

WYZ116>118-242015-
SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
CENTRAL LARAMIE COUNTY WY-
130 PM MDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY AND
SOUTHWESTERN LARAMIE COUNTIES UNTIL 215 PM MDT...

AT 130 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRYSTAL LAKE CAMPGROUND...OR 20 MILES WEST OF CHEYENNE...MOVING
NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FEDERAL AROUND 150 PM MDT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 13 AND 25.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 339 AND 345.

LAT...LON 4107 10523 4115 10528 4147 10498 4119 10472
TIME...MOT...LOC 1930Z 233DEG 24KT 4115 10519

RUBIN
Local storm report, Jul 24, 1:33 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
133 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
07/24/2016  E1.00 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

KC

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:58 PM MDTSpecial Weather StatementCYSLaramie47 min
Jul 24, 1:30 PM MDTSpecial Weather StatementCYSLaramie45 min
Jul 24, 2:37 PM MDTSpecial Weather StatementCYSGoshen53 min
Jul 24, 2:42 PM MDTSpecial Weather StatementCYSLaramie48 min
Jul 24, 2:46 PM MDTSevere Thunderstorm WarningCYSLaramie59 min
Jul 24, 3:15 PM MDTSevere Thunderstorm WarningCYSGoshen34 min
Jul 24, 3:43 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Jul 24, 5:55 PM MDTSpecial Weather StatementCYSNiobrara50 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.